# SDR DALA2022041402615

- Difficulty date: April 8, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 5,981 hours, 2,722 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Extinguisher
- Condition: Discharged
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O, F

## Discrepancy

HALON FIRE EXTINGUISHER FROM AFT CABIN DISCHARGED TO EXTINGUISH OVERHEATED ELECTRONIC CIGARETE. INSTALLED AFT CABIN PORTABLE HALON EXT. THIS CLEARS MEL 26-20-01 PLACARDS REMOVED IAW A220 AMP 26-23-01. (LP# 8813912)
